# SDR IPXA10M58586

- Difficulty date: January 26, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- Engine: Pwa PW4460
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, REPAIR SURVEY SEQUENCE NR 279-W3-01, NR 3 SLAT L/E SKIN HAS (I EA) FLUSH REPAIR BTWN STA XOS 419 AND XOS 429. REPAIR DOES NOT CORRELATE TO SRM 57-10-00 VOL I, FIG 35.  RADIUS IS .500" TYP. SHOULD BE 1.0"     REMOVED DOUBLER, INCREASED TRIM OUT, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLERS IAW STA SA EA 011-5750-01-A2150 I/R AND EO MD11-5750-36704-A
